# SDR AALA20011485

- Difficulty date: July 19, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT BUTT LINE 10 CORROSION ON TOP OF FLOORBEAM STATION 380.  REPAIRED FLOORBEAM PER 53-10-08.  (M)
